| Texto completo | |
| Autor(es): |
Grulha Jr, N. G.
;
Monteiro, A.
;
Morgado, M. F. Z.
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | INTERNATIONAL JOURNAL OF MATHEMATICS; v. 36, n. 03, p. 24-pg., 2024-11-26. |
| Resumo | |
In this paper, we introduce definitions for the integrated equivariant Milnor number mu(G)(I) and the equivariant Milnor class M-G(Z), for singular hypersurfaces. We prove that the mu(G)(I) are constant on the strata in a Whitney stratification of Z, along with the correlation M-G(Z) = M-G,M-0(Z) = 1/vertical bar G vertical bar Sigma(k)(i=1) mu(G)(I)(x(i)) for hypersurfaces hosting isolated singularities x(1),..., x(k), where M-G,M-0(Z) denotes the 0th equivariant Milnor class of Z. We also introduce the equivariant Fulton-Johnson class of singular hypersurfaces. We give an equivariant version of Verdier's specialization morphism in homology, and also for constructible functions. This is used for finding a relation between equivariant Fulton-Johnson and Schwartz-MacPherson classes. (AU) | |
| Processo FAPESP: | 19/21181-0 - Novas fronteiras na Teoria de Singularidades |
| Beneficiário: | Regilene Delazari dos Santos Oliveira |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 23/01649-2 - Singularidades de aplicações, classes características e homologia de interseção |
| Beneficiário: | Nivaldo de Góes Grulha Júnior |
| Modalidade de apoio: | Bolsas no Exterior - Pesquisa |
| Processo FAPESP: | 19/02068-8 - Classes características equivariantes de hipersuperfícies singulares |
| Beneficiário: | Amanda Monteiro |
| Modalidade de apoio: | Bolsas no Brasil - Doutorado |